# SDR ASOA201809107152

- Difficulty date: July 24, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 37,002 hours, 29,034 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spherical Bearin
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BACKLASH FAILED (LEFT HAND SIDE). INSTALLED SPHERICAL BEARING INTO VERTICAL STABILIZER, LEFT HAND SIDE, IN ACCORDANCE WITH AMM 55-37-00.
